MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL 12.1
Medical Device Problem Codes Misfocusing (1401); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event:unknown.Claim#: (b)(4).
 
Event or Problem Description
The reporter indicated that a 12.1mm tmicl 12.1 implantable collamer lens of -7.00/2.0/080 (sphere/cylinder/axis) was implanted into the patient's eye on (b)(6) 2022.On (b)(6) 2022 the lens was removed and replaced for spherical lens due to lens shifted in the eye.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Date of event:unknown.Claim#: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that a 12.1mm tmicl 12.1 implantable collamer lens of -7.00/2.0/080 (sphere/cylinder/axis) was implanted into the patient's eye on (b)(6) 2022.On 10-9b)(6) 2022 the lens was explanted and on the same day different surgery a replacement spherical lens was implanted.This was due to lens rotation and refractive change over time.The problem was resolved.Improved vision with residual astigmatism.Cause reported as a patient related factor.Additional information: h6-device evaluation: lens returned in a vial, dry with residue on prduct.Visual inspection found no visible damage to lens.Residue throughout the whole lens.Lens has an orange tint to it.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key13795938
Report Number2023826-2022-00783
Device Sequence Number19806350
Product Code QCB
UDI-Device Identifier00841542104272
UDI-Public00841542104272
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberTMICL 12.1
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK.; FOAM TIP PLUNGER (FTP), LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexUnknown